Groups generated by two operators satisfying the condition $s_1 s_2 = s_2^{-1}s_1^n$
Prace Matematyczno-Fizyczne, Tome 20 (1909) no. 1, pp. 193-197
Cet article a éte moissonné depuis la source Library of Science
@article{PMF_1909_20_1_a4,
author = {Miller, G. A.},
title = {Groups generated by two operators satisfying the condition $s_1 s_2 = s_2^{-1}s_1^n$},
journal = {Prace Matematyczno-Fizyczne},
pages = {193--197},
year = {1909},
volume = {20},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMF_1909_20_1_a4/}
}
Miller, G. A. Groups generated by two operators satisfying the condition $s_1 s_2 = s_2^{-1}s_1^n$. Prace Matematyczno-Fizyczne, Tome 20 (1909) no. 1, pp. 193-197. http://geodesic.mathdoc.fr/item/PMF_1909_20_1_a4/